| Model Number |
6400062000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user from the facility reported that the device does not stand still when the trigger is released (running-on) during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d9 device evaluation: follow-up report submitted to document device evaluation results.